# SDR P5CA0401089

- Difficulty date: May 6, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 85,890 hours, 18,401 cycles
- Engine: Ge CF650E2
- Engine time: 69,593 hours, 14,120 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8TK34ACA2
- Part serial: 7602D
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ENGINE NR 2 START AT GATE, CREW REPORT THAT ENGINE NR 2 EGT NO INDICATION & FLAG IN VIEW.  TROUBLE SHOT, FOUND RT UPPER HARNESS AT FAULT. REMOVED AND REPLACE ENGINE HARNESS, ENGINE RUN OPS CHECK OK.
